MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number GDSF2233
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was received from clinical complaint specialist: on (b)(6)2026, the patient underwent endovascular procedure to treat a pararenal aneurysm at the descending thoracic aorta using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.A gore® dryseal flex sheath (dsf) was used for access.During the procedure, compartment syndrome of the left leg occurred.Left leg angiogram and fasciotomy occurred.This is reportedly attributed to the use of the dsf.This event is listed as ongoing.The procedure lasted about 5 hours and 15 minutes.Reportedly, the left external iliac artery measured 10mm.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c21: conclusions pending results of product history review w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50176142
Report Number3007284313-2026-04997
Device Sequence Number8263221
Product Code DYB
UDI-Device Identifier00733132659012
UDI-Public(01)00733132659012(17)280115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberGDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight248 LB
Patient RaceWhite